# SDR AWXA200401113

- Difficulty date: October 2, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654581216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A 5/8 INCH CRACK WAS FOUND IN STIFFENER ON FORWARD SIDE OF BEAM AT BS 328, LBL 28, WL 207.  MAINTENANCE REMOVED CRACKED STIFFENER AT BS 328, LBL 28, WL 207; FABRICATED A NEW REPLACEMENT STIFFENER PER DWG 65-45812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
